MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Codes Defective Component (2292); Migration (4003)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Urinary Incontinence (4572)
Date of Event 11/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the following day after a bph (benign prostatic hyperplasia) treatment procedure, the patient complained of excessive leaking of urine.It was found out that this implantable subject device had migrated.A medical intervention was done to anchor the subject device again with no success.The subject device was removed, and it was found the anchoring leaf seemed defective.The procedure was successfully completed with an olympus back up device.There were no further reports of patient harm.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key21044404
Report Number2429304-2024-01063
Device Sequence Number18251108
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2024
Report Date (Section F) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/03/2024
Event Location Hospital
Date Report to Manufacturer12/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/30/2024